Remarks on harmonic maps into a cone from a stochastically complete manifold

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We show that there are no stochastically complete minimal submanifolds immersed in Cartan-Hadamard manifolds which lie in a non-degenerate cone type domain.

Original languageEnglish
Pages (from-to)105-108
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume75
Issue number7
DOIs
Publication statusPublished - 1999 Jan 1
Externally publishedYes

Keywords

  • F-martingale
  • Harmonic map
  • Minimal submanifold
  • Stochastically complete

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks on harmonic maps into a cone from a stochastically complete manifold'. Together they form a unique fingerprint.

  • Cite this